# SDR P2EA00287

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD COMPARTMENT FUSELAGE FRAME AT BS 460 BETWEEN STA 21 - STA 23L WITH CRACK.  L = 0.570 INCH.  W = 0.050 INCH.  REPAIRED THE FORWARD CARGO COMPARTMENT FUSELAGE FRAME AT BS 460 BETWEEN STA 21 - STA 23L IAW BOEING SRM 53-10-4 FIG 1.  (X)
